# SDR UALA2011120906762

- Difficulty date: December 9, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 58,503 hours, 6,953 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SAIL TAIL LEAKING HYDRAULIC FLUID.  DUE TO CONTINUED ISSUES WITH NR 1 PYLON AREA SHOWING HYD LEAKS WITH NO POSITIVE FINDINGS ACCP THE FOLLOWING.  OBSERVE PYLON AREA HYD FOR LEAKAGE.  AT COMPLETION OF CHECKS, SECURE SAIL TAIL DOORS CLOSED DURING ENG IDLE RUN AND RUN NR 1 ENG AND CYCLE FLT CTLS USING NR 1 EDP.  AFTER 5 MIN IDLE AND CYCLING WITH ENG SHUTDOWN CHECK SAILTAIL AREA FOR LEAKS.  REPAIR ANY FAILURES AS REQUIRED.  CONFIRM NO FLUID MOVEMENT TO OTHER SYS.  COMPLETED NR 1 HYD SYS ADP CHECK PER ABOVE.  FLUID LEVELS AT 99 1.04 1.08 1.06 NO FLUID XFER NOTED.  NO LEAKS OR FLUID NOTED IN OPEN NR 1 SAIL AREA.  RAN ENG AND RAN FLAPS 8 TIMES.  NO LEAKS NOTED.  LVLS 1.06 1.17 1.13 1.11.  ALSO OPERATED NR 1 ENG REVERSER FOUR TIMES AND FLAPS AN ADDITIONAL 10 TIMES.  NO FLUID XFER NOTED OR LEAKS IN NR 1 SAIL AREA.  COMPLETED LM2410.  NO PROBLEMS FOUND.  OK TO SIGN PER OPBLM.
